# SDR CA130610009

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 34,874 hours
- Engine: Ge CFM567B24
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Failed
- Location: Right
- Part time: 36,306 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING SHORT FINAL, THE FLIGHT CREW REPORTED AN ANTI-SKID INOPERATIVE LIGHT ILLUMINATE FORCING A MISSED APPROACH.  DUE TO POTENTIAL MEL RESTRICTIONS LIMITING THE ACFT OPERATIONALLY, IT WAS DECIDED A DIVERSION TO A STATION WITH MORE FAVORABLE WEATHER CONDITIONS WOULD BE BENEFICIAL. THE ACFT MADE AN UNEVENTFUL LANDING AND WAS THEN MET BY MAINTENANCE.  THE FOLLOWING TASKS WERE SUCCESSFULLY CARRIED OUT BEFORE THE AIRCRAFT WAS RETURNED TO SERVICE, AACU BITE C/O IAW 32-42-T801 WITH BOX 2-3,  FAULT. IAW FIM 32-42-T803, TASK 804 C/O AND V8 RT INBD ANTI-SKID VALVE FOUND AT FAULT WITH HIGH RESISTANCE. ANTI-SKID VALVE V8 REPLACED IAW AMM 32-42-31.
